# SDR DL76L991630

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Row 1-5
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PDC FWD, BUSINESS CLASS EMERGENCY ESCAPE PATH   LIGHTS IN SEATS ROW 1 THRU 5 INOP.  FOUND AT SEAT 5AB AFT LUMINATOR RECEPTICLE BROKEN AND DAMAGE AND FUSE IN POWER SUPPLY BLOWN.  REPLACED POWER SUPPLY AND LUMINATOR, CHECKS OK.
